# SDR 2010FA0000030

- Difficulty date: December 18, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N4702C
- Make and model: Cessna T210N
- Aircraft serial: 21063591
- Engine: Cont IO550P
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642083A2
- Part serial: CAM07387
- Condition: Broken
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR INSP FOUND GEAR TOOTH IN OIL SUMP DRAIN PLUG.  INVESTIGATED, FOUND STARTER DRIVE TOOTH BROKEN AND MATCHED TOOTH TO GEAR.  NO FURTHER DAMAGE NOTED.
